Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Bleeding started after taking mifepristone, misoprostol not yet taken. Should it be taken?

hi, my wife has taken a mifepristone 200 mg. it is advised to take 2 misoprosto 200mg after 48 hours of consuming mifepristonee, then the bleeding will start, but bleeding started after 30 hours, till now she has not taken misoprostol 200 mg of 2 nos. my questionn is should she take the misoprostol as the bleeding started? if yes then what to take if found excess bleeding found? kindly suggest as i am already running out of time. please help.
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
OBGYN 's  Response
hello,she has to take misoprostol 4 tab of 200mcg all at will clear the uterus of its contents otherwise she will bleed due to incomplete abortion.she may have some abdominal cramps and chills and sometimes vomiting.not to worry these are side effects of misoprostol. give paracetamol for chills and fever
Answered: Tue, 29 Jan 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor